# SDR AALA20010240

- Difficulty date: February 13, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, OVERHEAD R3 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT R3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
